# SDR QXEA0202015

- Difficulty date: November 18, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 2,777 hours, 2,261 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 412
- Condition: Failed
- Location: Fuel System
- Part time: 57 hours, 40 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - CREW REPORTS WHILE RUNNING ENGINES, THE LEFT FUEL LOW PRESSURE CAUTION LIGHT REMAINS ILLUMINATED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE ENGINE FUEL FEED SWITCH.  OPERATIONAL AND LEAK CHECKS ARE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
